Finbarr Holland. “On the Limiting Behavior of Solutions of Linear Difference Equations.” The American Mathematical Monthly, vol. 124, no. 6, 2017, pp. 527–534., www.jstor.org/stable/10.4169/amer.math.monthly.124.6.527. Accessed 23 Sept. 2020.
Finbarr Holland. (2017). On the Limiting Behavior of Solutions of Linear Difference Equations. The American Mathematical Monthly, 124(6), 527-534. Retrieved September 23, 2020, from http://www.jstor.org/stable/10.4169/amer.math.monthly.124.6.527
Finbarr Holland. "On the Limiting Behavior of Solutions of Linear Difference Equations." The American Mathematical Monthly 124, no. 6 (2017): 527-34. Accessed September 23, 2020. http://www.jstor.org/stable/10.4169/amer.math.monthly.124.6.527.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.